# SDR USAABB97103

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Mod Valve
- Part number: 32896263
- Condition: Failed
- Location: Lt Engine
- Part time: 34,172 hours
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

PHL FL 18 - EN ROUTE LAX/PHL AT FL 410, CREW RECEIVED EICAS MESSAGE 'R ENG BLEED OFF' AND NOTED THAT THE DUCT PRESSURE READ 10 PSI.  CREW THEN NOTED THAT THE RIGHT DUCT PRESSURE READ 45 AND THE LEFT DUCT PRESSURE WAS AT 10.  DUCT PRESSURES BEGAN TO FLUCTUATE VIOLENTLY AS DID THE CABIN RATE OF CLIMB.  CREW REQUESTED LOWER ALTITUDE AND BEGAN PROCEDURES FOR USE OF OXYGEN.  AT FL 350, FLUCTUATIONS ABATED, BUT CREW NOTED A HOT DUCT ODOR IN THE COCKPIT.  FLIGHT LANDED AT PHL WITH NO FURTHER INCIDENT.  MANTENANCE FOUND THE LEFT MODULATING VALVE FAILED CLOSED AND REPLACED IT.  (X)
